# SDR DL76K040996

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 17,849 hours, 8,313 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T820148A
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR LOWER STRUT DOOR MISSING UPON ARRIVAL.  FERRIED A/C TO FOR FURTHER EVALUATION.
